Remarks on random walks on semi simple Lie groups
Mémoires de la Société Mathématique de France, Tome 54 (1977) , p. 119-127
doi : 10.24033/msmf.239
URL stable : http://www.numdam.org/item?id=MSMF_1977__54__119_0

Bibliographie

1. Azencott (R.). Espaces de Poisson des groupes localement compacts, Lecture Notes in Math., n° 148, Berlin and New York, Springer-Verlag, 1970. MR 58 #18748 | Zbl 0208.15302

2. Furstenberg (H.). A Poisson formula for semi-simple Lie groups, Ann. of Math. ((2), t. 77, 1963, p. 335-386. MR 26 #3820 | Zbl 0192.12704

3. Furstenberg (H.). Noncommuting random products, Trans. Amer. Math. Soc., t. 108, 1963, 377-428. MR 29 #648 | Zbl 0203.19102

4. Gangolli (R.). Spherical functions on semisimple Lie groups, in Symmetric Spaces, ed. by W. M. Boothby and G. L. Weiss. New York, Marcel Dekker, 1972. MR 54 #8172

5. Moore (C.C.) and Rosenberg (J.). Comments on a paper of Brown and Guivarc'h, Ann. scient. Ec. Norm. Sup. (4), t. 8, 1975, p. 379-381. Numdam | MR 55 #570b | Zbl 0312.22009

6. Raugi (A.). Fonctions harmoniques sur les groupes localement compacts à base dénombrable, G. R. Acad. Sci. Paris, t. 282, 1976, Série A, p. 653-656. MR 53 #3595 | Zbl 0358.60013

7. Raugi (A.). Fonctions harmoniques sur les groupes localement compacts à base dénombrable, to appear.

8. Virtser (A.D.). Central limit theorem for semisimple Lie groups, Theory of Prob. and Appl., t. 15, 1970, p. 667-687. MR 44 #2263 | Zbl 0232.60004

9. Warner (G.). Harmonic Analysis on Semi-Simple Lie Groups I. Berlin and New York, Springer-Verlag, 1972. Zbl 0265.22020

10. Wright (F. B.). Semigroups in compact groups, Proc. Amer. Math. Soc., t. 7, 1956, p. 309-311. MR 17,1107i | Zbl 0071.25501